Translator Disclaimer
December 2013 Automatic continuity for homomorphisms into free products
Konstantin Slutsky
J. Symbolic Logic 78(4): 1288-1306 (December 2013). DOI: 10.2178/jsl.7804160

Abstract

A homomorphism from a completely metrizable topological group into a free product of groups whose image is not contained in a factor of the free product is shown to be continuous with respect to the discrete topology on the range. In particular, any completely metrizable group topology on a free product is discrete.

Citation

Download Citation

Konstantin Slutsky. "Automatic continuity for homomorphisms into free products." J. Symbolic Logic 78 (4) 1288 - 1306, December 2013. https://doi.org/10.2178/jsl.7804160

Information

Published: December 2013
First available in Project Euclid: 5 January 2014

zbMATH: 1315.03084
MathSciNet: MR3156525
Digital Object Identifier: 10.2178/jsl.7804160

Rights: Copyright © 2013 Association for Symbolic Logic

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.78 • No. 4 • December 2013
Back to Top